# SDR A6WA200540361

- Difficulty date: December 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 17,020 hours, 13,895 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 9808048
- Condition: Seized
- Location: Left
- Part time: 17,020 hours, 13,895 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH GOT OIL TYPE SMELL FROM LT PACK, AND LT PACK OVERHEATED IN AUTO MODE. WHILE ON GROUND WAS UNABLE TO CONTROL LT PACK IN MANUAL MODE.  INSPECTED LT PACK AND FOUND ACM SEIZED AND TO BE THE SOURCE OF THE OIL SMELL. REMOVED AND REPLACED AIR CYCLE MACHINE.  (NO FURTHER OCCURRENCES).  (K)A6WA200540335
